# SDR MASA200602177

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 9,935 hours, 9,545 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ASH 7260 IAD.  BRAKES SHUTTER UPON STOPPING.  MX CND.  OP'S CHECK GOOD.
